It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board


Thyroid Disorders Board Index


So I was taking my synthroid at night before bed but, what happens is, I end up staying up too late. My husband works late so we normally have supper around 7:30 - 8:00 and i was told to wait 2 hours after eating to take the the synthroid but i still feel very full and can definitely tell my stomach is NOT empty so I wait 3-4 hours. Anyways, I've decided to start taking it in the morning instead, however I take Welchol which is a cholesterol lowering medicine that my doc has prescribed me for Bile Salt Diarrhea. The insert that they print off at the drug store states that it has an affect on the absorption of sythroid and they should not be taken together. So how long after I take they synthroid in the AM should I wait to take the welchol? Without the welchol I can't eat or drink anything or it causes me severe stomach cramping with diarrhea to follow.

what would you guys suggest?

thanks in advance for your suggestions





All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!